# SDR AALA202111248914

- Difficulty date: November 19, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 28,384 hours, 11,313 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED # 1 OVEN VENT FAN - FORWARD GALLEY NOISY ALSO "PLASTIC" ODOR COMING FROM THE OVEN, **SUPPLEMENTAL REPORT FOR AALA202111238914: REPLACED FORWARD GALLEY #1 OVEN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-35-19.** (CLOSED)
